Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 75, NWS Springfield, MO

July 10, 2006Laclede County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 10, 2006, 2:52 PM CDT for Laclede County, Webster County, Wright County, Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2006, 2:52 PM CDT (19:52 UTC)
Expired
Jul 10, 2006, 8:45 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Laclede County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 2:55 PM CDTFLASH FLOOD5 E Conway, MOMODOT REPORTS THAT J HWY WILL REMAIN FLOODED AND CLOSED THROUGH THE NIGHT. ALSO ORCHID ROAD FLOODED.
Jul 10, 3:00 PM CDTHEAVY RAIN 4Grovespring, MORAINFALL SINCE MIDNIGHT.
Jul 10, 8:00 PM CDTFLASH FLOOD3 Sse Morgan, MOSMITH BRANCH OUT OF ITS BANKS WITH 1.5 FEET OF WATER MEASURED TO BE FLOWING QUICKLY OVER HIGHWAY J NEAR THE LACLEDE/WRIGHT/WEBSTER COUNTY LINE.
Jul 10, 8:00 PM CDTHEAVY RAIN 4.61 N Marshfield, MOSTORM TOTAL RAINFALL THROUGH JUST AFTER 800 PM.
Jul 10, 8:00 PM CDTHEAVY RAIN 7.251 Se Morgan, MOSTORM TOTAL RAINFALL THROUGH 800 PM.
Jul 10, 8:15 PM CDTFLASH FLOOD2 N Marshfield, MORAGING FLASH FLOOD WATER SWAMPED A LOW WATER CROSSING NORTH OF MARSHFIELD. THE LOW WATER CROSSING QUICKLY BECAME IMPASSABLE LEAVING SIGNIFICANT DEBRIS IN ITS WAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 101952
FFWSGF
MOC105-225-229-110145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT MON JUL 10 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI.
  WEBSTER COUNTY IN SOUTHWEST MISSOURI.
  LACLEDE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 845 PM CDT

* AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THREE TO FOUR INCHES OF RAIN HAS FALLEN FROM CONWAY TO
  ELKLAND TO HARTVILLE.  AT 230 PM CDT...LOCAL LAW ENFORCEMENT 
  OFFICIALS REPORTED THAT J HIGHWAY...THREE MILES EAST OF CONWAY...
  WAS IMPASSABLE.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CONWAY...
  ELKLAND...GROVESPRING...MARSHFIELD...AND HARTVILLE.
 
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3714 9307 3710 9226 3763 9226 3763 9283
      3746 9283 3745 9301

$$

TERRY
2 follow-up statements
000 
WGUS73 KSGF 102142
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CDT MON JUL 10 2006

MOC105-225-229-110145-
WRIGHT MO-WEBSTER MO-LACLEDE MO-
440 PM CDT MON JUL 10 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LACLEDE...WEBSTER AND
WRIGHT COUNTIES UNTIL 845 PM CDT...

AT 440 PM CDT...DOPPLER RADAR ESTIMATED THAT OVER TWO INCHES OF RAIN 
HAD FALLEN OVER THE WARNED AREA SINCE 130 PM...AND OVER FOUR INCHES 
HAD FALLEN SINCE THIS MORNING.

ALTHOUGH RAIN HAS ENDED TEMPORARILY...ANOTHER ROUND OF STORMS 
PRODUCING HEAVY RAINFALL WILL MOVE INTO THE CONWAY...MARSHFIELD AND 
HARTVILLE AREAS THROUGH 7 PM.  

RUNOFF FROM THIS ADDITIONAL ROUND OF RAIN WILL LEAD TO CONTINUED 
FLOODING OF LOW LYING AREAS THROUGH EARLY EVENING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

LAT...LON 3714 9307 3710 9226 3763 9226 3763 9283
      3746 9283 3745 9301

$$

TERRY
000 
WGUS73 KSGF 102348
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT MON JUL 10 2006

MOC105-225-229-110145-
WRIGHT MO-WEBSTER MO-LACLEDE MO-
648 PM CDT MON JUL 10 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WRIGHT...SOUTHERN 
LACLEDE...AND NORTHERN WEBSTER COUNTIES UNTIL 845 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS WAS MOVING INTO THE 
WARNING AREA. RADAR ESTIMATES INDICATE THAT THESE STORMS ARE 
PRODUCING A QUARTER TO HALF INCH OF RAIN IN ABOUT AN HOUR. 

LAW ENFORCEMENT OFFICIALS REPORT THAT FLOODING IS ONGOING OVER FAR 
SOUTHERN LACLEDE COUNTY WITH SOME ROADWAYS CLOSED INCLUDING HIGHWAY 
J.

PERSONS TRAVELING ACROSS THE WARNED AREA SHOULD BE ON THE LOOKOUT 
FOR FLOODED LOW WATER CROSSINGS. IF STANDING WATER IS ENCOUNTER TURN 
AROUND AND FIND ANOTHER ROUTE IT ONLY TAKES A FEW INCHES OF FLOWING 
WATER TO SWEEP MOST CARS OFF THE ROAD.


LAT...LON 3731 9308 3725 9299 3732 9262 3726 9265
      3721 9244 3712 9226 3756 9227 3767 9284
      3749 9285 3748 9306

$$

IZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:30 PM CDT, 22 minutes earlier.

Area forecast discussion, Jul 10, 2:30 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT MON JUL 10 2006

.DISCUSSION...
WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING
TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG
THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS.
RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI
WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE
JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY.

THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR
THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST
MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH
FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND
WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH
THURSDAY.

THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES
WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL
GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE
AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL
AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN
21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT
DROUGHT CONDITIONS IN THE PAST YEAR.  HOWEVER...LOCALIZED FLOODING
WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND
SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED.

LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE
SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO
FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION.
WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO
FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI
BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL
BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT
UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND.
HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE
EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS
SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF
MEXICO... JLT

PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM.

LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN
DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER
RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN
GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND
ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH
RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME
STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE
ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE
NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS
REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S
LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES
OVER THE UPCOMING WEEKEND.

LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS
SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN
ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY
EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK
CONVERGENCE MAY DEVELOP. JLT

&&

.AVIATION...

HAVE CONTINUED VICINITY THUNDER THROUGH THE AFTERNOON AT SPRINGFIELD
AND JOPLIN AND CARRIED SOME TEMPO THUNDER THROUGH 20Z TO 21Z TO
ACCOUNT FOR SCATTERED STORMS DEVELOPING WITHIN DESTABILIZING AIRMASS
OVER SOUTHWEST MO. BASED ON OBSERVED CLOUD TRENDS...BROUGHT CEILINGS
BRIEFLY BELOW 2000 FEET AT SPRINGFIELD. WILL REMAIN MORE OPTIMISTIC
AT JOPLIN WHERE TEMP/DEWPOINT SPREADS ARE GREATER.

WILL CARRY VICINITY THUNDER THROUGH MUCH OF THE EVENING UNTIL
SHORTWAVE TROUGH OVER SOUTH CENTRAL KANSAS MOVES ACROSS TAF SITES.
THEREAFTER WILL CARRY MVFR CEILINGS AROUND 12Z THROUGH 15-18Z.

MT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jul 10, 1:31 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CDT MON JUL 10 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
131 PM CDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES
PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS
OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF
RAIN FELL EARLIER TODAY. IN ADDITION...ISOLATED SEVERE WIND GUSTS
OF 60 TO 70 MPH WILL BE POSSIBLE THROUGH 8 PM FOR AREAS OF
SOUTHWEST MISSOURI AND PORTIONS OF SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH
THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID
IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES
AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT
INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF
SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF THE SEVERE WIND GUSTS...SPOTTER
ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...LOCAL
RAINFALL AMOUNTS AND FLOODING REPORTS ARE ENCOURAGE FOR NEXT
SEVERAL DAYS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

JLT

In the hours before

Local storm report, Jul 10, 1:08 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     DOWNBURST        OZARK                   37.02N 93.21W
07/10/2006                   CHRISTIAN          MO   EMERGENCY MNGR

            WINDS ESTIMATED AT 60-70 MPH. TREES WERE ALSO REPORTED
            DOWN AROUND THE CITY.

&&

HATCH
Local storm report, Jul 10, 1:24 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
07/10/2006                   CHRISTIAN          MO   EMERGENCY MNGR

            TREE REPORTED ACROSS WARREN AND KANSAS ROADS IN TOWN.
            TREES HAVE ALSO BEEN REPORTED INTO TWO HOMES. ONE ON
            SOUTH 5TH STREET AND THE OTHER ON SOUTH 3RD AVENUE.

&&

HATCH
Local storm report, Jul 10, 1:26 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     5 S NIXA                36.97N 93.29W
07/10/2006                   CHRISTIAN          MO   EMERGENCY MNGR

            TREE REPORTED ACROSS RIVERDALE ROAD WEST OF HWY 160.

&&

HATCH
Local storm report, Jul 10, 1:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HEAVY RAIN       2 W HOUSTON             37.33N 91.99W
07/10/2006  E4.50 INCH       TEXAS              MO   CO-OP OBSERVER

            RAINFALL SINCE 730 AM.

&&

HATCH
Local storm report, Jul 10, 2:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HEAVY RAIN       HOUSTON                 37.33N 91.96W
07/10/2006  M6.10 INCH       TEXAS              MO   LAW ENFORCEMENT

            RAINFALL SINCE 830 AM.

&&

HATCH
Local storm report, Jul 10, 2:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      3 E CONWAY              37.50N 92.77W
07/10/2006                   LACLEDE            MO   LAW ENFORCEMENT

            HIGHWAY J IMPASSABLE DUE TO HIGH WATER.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:39 AM CDTFlash Flood WarningSGFHowell6 hr
Jul 10, 9:55 AM CDTFlash Flood WarningSGFOregon4 hr
Jul 10, 11:06 AM CDTFlash Flood WarningSGFTexas3 hr
Jul 10, 1:13 PM CDTSevere Thunderstorm WarningSGFChristian47 min
Jul 10, 1:39 PM CDTSevere Thunderstorm WarningSGFTaney51 min
Jul 10, 1:45 PM CDTFlash Flood WarningSGFHowell6 hr
Jul 10, 1:58 PM CDTFlash Flood WarningSGFOregon, Shannon, Texas6 hr
Jul 10, 3:41 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon48 min
Jul 10, 3:48 PM CDTFlash Flood WatchSGFCamden, Christian, Dallas, Dent, Douglas, Greene and 14 more30 hr
Jul 10, 4:13 PM CDTSevere Thunderstorm WarningSGFJasper34 min
Jul 10, 4:22 PM CDTSevere Thunderstorm WarningSGFMcDonald38 min
Jul 10, 4:27 PM CDTSevere Thunderstorm WarningSGFNewton48 min
Jul 10, 4:45 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence60 min
Jul 10, 4:57 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald63 min

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.